Alert archive / Arizona / Dust Storm Warnings in 2012

Dust Storm Warning 8, NWS Phoenix, AZ

July 23, 2012

NWS Phoenix, AZ issued this dust storm warning at Jul 23, 2012, 4:12 PM MST. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jul 23, 2012, 4:12 PM MST (23:12 UTC)
Expired
Jul 23, 2012, 5:00 PM MST
In force
48 min
Issued by
NWS Phoenix, AZ

The text

As transmitted, in the capitals the NWS used until 2016.

498 
WWUS75 KPSR 232312
NPWPSR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PHOENIX AZ
412 PM MST MON JUL 23 2012


AZZ023-240015-
/O.NEW.KPSR.DS.W.0008.120723T2312Z-120724T0000Z/
GREATER PHOENIX AREA-
INCLUDING THE CITIES OF...MESA...PHOENIX
412 PM MST MON JUL 23 2012

...DUST STORM WARNING IN EFFECT UNTIL 5 PM MST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A DUST STORM
WARNING...WHICH IS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. 

* AFFECTED AREA...WEST PORTIONS OF THE GREATER PHOENIX
  AREA..INCLUDING LAVEEN...TOLLESON...AVONDALE AND LUKE AIR FORCE
  BASE.

* TIMING...UNTIL 5 PM

* WINDS...WINDS 20 TO 30 MPH WITH GUSTS TO 45 MPH.

* VISIBILITY...DOWN TO LESS THAN ONE QUARTER MILE IN BLOWING DUST.

* IMPACTS...VISIBILITIES WILL DROP RAPIDLY OVER VERY SHORT DISTANCES.
  USE CAUTION TRAVELING INTERSTATE 10 AND OTHER ROADWAYS IN THE AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE READY FOR A SUDDEN DROP IN VISIBILITY TO NEAR ZERO. IF YOU
ENCOUNTER BLOWING DUST OR BLOWING SAND ON THE ROADWAY OR SEE IT
APPROACHING...PULL OFF THE ROAD AS FAR AS POSSIBLE AND PUT YOUR
VEHICLE IN PARK. TURN THE LIGHTS ALL THE WAY OFF AND KEEP YOUR
FOOT OFF THE BRAKE PEDAL.

REMEMBER...PULL ASIDE...STAY ALIVE.

&&

$$

NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT

WEATHER.GOV/PHOENIX

MEYERS
1 follow-up statement
354 
WWUS75 KPSR 232347
NPWPSR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PHOENIX AZ
447 PM MST MON JUL 23 2012


AZZ023-240100-
/O.EXP.KPSR.DS.W.0008.000000T0000Z-120724T0000Z/
GREATER PHOENIX AREA-
INCLUDING THE CITIES OF...MESA...PHOENIX
447 PM MST MON JUL 23 2012

...DUST STORM WARNING WILL EXPIRE AT 5 PM MST THIS AFTERNOON...

THE DUST STORM WARNING WILL EXPIRE AT 5 PM MST THIS AFTERNOON. 

STRONG GUSTY WINDS HAVE DIMINISHED AND VISIBILITIES HAVE IMPROVED TO
GREATER THAN TWO MILES IN MANY AREAS ACROSS THE PHOENIX METROPOLITAN
AREA. CONDITIONS WILL REMAIN HAZY AND DUST WILL REMAIN LOFTED OVER
THE AREA FOR THE NEXT SEVERAL HOURS.

$$

NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT

WEATHER.GOV/PHOENIX

What forecasters said that day

The local office's own words before this dust storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Phoenix, AZ wrote its last area forecast discussion before this dust storm warning went out at Jul 23, 2:35 PM MST, 1 hour 37 minutes earlier.

Area forecast discussion, Jul 23, 2:35 PM MST, 1 hour 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PHOENIX AZ
235 PM MST MON JUL 23 2012

.SYNOPSIS...
THUNDERSTORM CHANCES WILL BEGIN TO DWINDLE OVER THE NEXT FEW DAYS AS
DRIER AIR SLOWLY WORKS IN FROM THE WEST. AFTER WEDNESDAY...STORM
CHANCES WILL MAINLY BE CONFINED TO THE HIGHER TERRAIN AREAS EAST OF
PHOENIX. DRIER AND SLIGHTLY WARMER WEATHER WILL SETTLE ACROSS THE
REGION FOR LATE THIS WEEK INTO THE WEEKEND...BEFORE A MORE ACTIVE
MONSOON PATTERN IS POSSIBLE BY THE EARLY PART OF NEXT WEEK.

&&

.DISCUSSION...
LITTLE HAS CHANGED WITH THE AIRMASS OVER THE PAST COUPLE DAYS...AND
TODAY WILL AGAIN SEE SCATTERED SHOWERS AND THUNDERSTORMS ACROSS THE
REGION. OVERNIGHT CLOUD COVER QUICKLY DIMINISHED THIS MORNING
LEADING TO MOSTLY SUNNY SKIES AND AMPLE HEATING BY LATE MORNING.
MOISTURE REMAINS QUITE PREVALENT ACROSS THE REGION WITH DEEPER
MOISTURE MAINLY EAST OF THE LOWER COLORADO RIVER VALLEY. A SLIGHT
PATTERN CHANGE HAS BEEN SEEN SINCE YESTERDAY AS THE PERSISTENT
INVERTED TROUGH ACROSS SOUTH-CENTRAL AND SOUTHWEST ARIZONA HAS
BECOME MUCH MORE DIFFUSE AND DIFFICULT TO PICK OUT IN THE FLOW. A
DEVELOPING UPPER LEVEL ANTICYCLONE IS NOW TAKING SHAPE OFF THE
SOUTHERN CALIFORNIA COAST CONTINUING TO BRING NORTHERLY UPPER WINDS
ACROSS SOUTHEAST CALIFORNIA. EVEN THOUGH MOISTURE BETWEEN 600-800 MB
REMAINS DECENT ACROSS SOUTHEAST CALIFORNIA...WARM DRY AIR CONTINUES
BETWEEN 400-600 MB. SCATTERED SHOWERS HAVE POPPED EARLY THIS
AFTERNOON ACROSS PORTIONS OF THE LOWER COLORADO RIVER VALLEY...BUT
AS SUSPECTED HAVE STRUGGLED TO BUILD SO FAR. STILL THINKING ACTIVITY
ACROSS SOUTHEAST CALIFORNIA AND INTO FAR WESTERN PORTIONS OF ARIZONA
SHOULD REMAIN FAIRLY SCATTERED WITH LITTLE OR NO LIGHTNING.

STORMS HAVE BEGUN FIRING ACROSS THE HIGHER TERRAIN AREAS ACROSS
SOUTHEAST ARIZONA AND ALONG THE RIM. 12Z SOUNDINGS AT KPSR AND KTWC
ARE MUCH LIKE YESTERDAY/S WITH PRECIPITABLE WATER VALUES NEAR 1.7
INCHES AND NO APPRECIABLE DRY LAYERS. WITH A WEAKENED STEERING FLOW
COMPARED TO THIS PAST WEEKEND...STORM MOVEMENT WILL LIKELY BE AROUND
10 KNOTS OUT OF THE SOUTH SOUTHEAST...NOT TAKING OUTFLOW STORM
DEVELOPMENT INTO ACCOUNT. GUSTY WIND POTENTIAL IS LOWER THAN THE
PREVIOUS TWO DAYS WITH LITTLE DRY AIR ALOFT...SO THE POTENTIAL FOR
SIGNIFICANT OUTFLOWS AND ANY BLOWING DUST HAS BEEN REDUCED. POPS IN
THE 20-40 PERCENT RANGE FOR THIS AFTERNOON AND EVENING ACROSS
SOUTH-CENTRAL ARIZONA STILL LOOK REASONABLE...BUT WITH THE WEAKENED
INVERTED TROUGH...STORMS MAY HAVE TROUBLE FIRING ACROSS THE LOWER
DESERTS. THE MAIN THREAT FROM ANY STRONGER THUNDERSTORMS TODAY WILL
BE FLASH FLOODING DUE TO HIGH PRECIPITABLE WATER VALUES AND THE
WEAKER STEERING FLOW...ESPECIALLY ACROSS SOUTHWEST ARIZONA WHERE
STORM MOVEMENT IS EXPECTED TO BE NEARLY STATIONARY.

A DRIER NORTHERLY UPPER FLOW WILL OVERTAKE THE WESTERN HALF OF
ARIZONA BY LATER TUESDAY WITH DECREASING CHANCES OF STORMS ACROSS
MUCH OF THE REGION. ENOUGH DRY AIR SHOULD MOVE INTO SOUTHEAST
CALIFORNIA TO GO WITH DRY POPS. MOISTURE WILL REMAIN FAIRLY
EXTENSIVE FURTHER EAST...ESPECIALLY ACROSS SOUTHEAST ARIZONA. SLIGHT
CHANCE POPS WEST OF PHOENIX AND CHANCE POPS PHOENIX AND EAST STILL
SEEMS REASONABLE. AS THE UPPER ANTICYCLONE MOVES INTO NORTHERN
ARIZONA BY WEDNESDAY...THE DRY AIR WILL WORK IT/S WAY AS FAR EAST AS
THE METRO PHOENIX AREA. WITH LITTLE OR NO UPPER LEVEL SUPPORT FOR
ANY STORMS...SHOWER AND THUNDERSTORM DEVELOPMENT WILL MAINLY BE
CONFINED TO HIGHER TERRAIN AREAS EAST OF PHOENIX. AVAILABLE MOISTURE
INTO THE WEEKEND THEN DECREASES SUBSTANTIALLY...WITH MIXING RATIOS
DROPPING INTO THE 5-7 G/KG RANGE. THIS LITTLE AVAILABLE MOISTURE
WILL RESULT IN ONLY SLIGHT CHANCE POPS EAST OF PHOENIX THURSDAY INTO
THE EARLY PART OF THE WEEKEND. THERE ARE INDICATIONS MONSOONAL
MOISTURE WILL BEGIN PUSHING INTO SOUTH-CENTRAL ARIZONA BY
SUNDAY...BUT STILL TOO EARLY TO TELL EXACTLY WHEN STORMS CHANCES
WILL INCREASE AGAIN.

TEMPERATURES WILL REMAIN AT OR SLIGHTLY BELOW NORMAL ON TUESDAY
BEFORE RISING TO AROUND SEASONAL NORMALS FOR WEDNESDAY INTO THE
WEEKEND. AS MOISTURE DECREASES BY MID WEEK...SOME LOCATIONS ACROSS
THE LOWER DESERTS OF SOUTHEAST CALIFORNIA AND SOUTHWEST ARIZONA
COULD SEE HIGHS RISING INTO THE 107-110 RANGE. HOWEVER...WITH LOW
DEWPOINTS...NOT EXPECTING ANY EXCESSIVE HEAT THRESHOLDS TO BE
REALIZED.

&&

.AVIATION...
SOUTH CENTRAL ARIZONA INCLUDING KPHX...KIWA...AND KSDL...

ANTICIPATING ANOTHER ROUND OF MONSOON THUNDERSTORMS THIS AFTERNOON.
FOR NOW LIGHT WINDS...MOSTLY FROM THE SOUTHEAST ACROSS THE PHOENIX
AREA...BUT GOOD CHANCE FOR OUTFLOW BOUNDARIES AGAIN AS THE DAY
PROGRESSES. ADDED VCTS IN PREVAILING FOR KIWA AND KPHX TO ACCOUNT
FOR THE CHANCE OF STORMS. ATTM NOT ADDING ANY OUTFLOW WIND SHIFTS AS
IT IS TOO EARLY TO PREDICT TIMING.

SOUTHEAST CALIFORNIA AND SOUTHWEST ARIZONA INCLUDING KIPL AND KBLH...

DEEP EASTERLY FLOW AND AMPLE MOISTURE WILL LIKELY RESULT IN AT LEAST
SOME THUNDERSTORM DEVELOP ACROSS SOUTHEAST CALIFORNIA TODAY. WINDS
MOSTLY FROM THE SOUTH ACROSS THE REGION. HAVE SEEN A LITTLE BIT OF
SHOWER ACTIVITY BUT NOTHING ORGANIZED SO WILL KEEP TAFS WITHOUT VCTS
FOR NOW.

AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS.

&&

.FIRE WEATHER...
THURSDAY THROUGH MONDAY...

EXPECT THUNDERSTORM ACTIVITY TO BEGIN PICKING UP AGAIN BEGINNING
FRIDAY AND RUNNING THROUGH THE WEEKEND. HUMIDITIES WILL ALSO BE
INCREASING THROUGH THE WEEKEND. MOST ACTIVITY SHOULD BE TO THE EAST
OF THE COLORADO RIVER.

&&

.PSR WATCHES/WARNINGS/ADVISORIES...

AZ...NONE.

CA...NONE.

&&

NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT

WEATHER.GOV/PHOENIX

DISCUSSION...KUHLMAN
AVIATION...WATERS
FIRE WEATHER...WATERS
Hazardous weather outlook, Jul 23, 5:50 AM MST, 10 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PHOENIX AZ
550 AM MST MON JUL 23 2012

AZZ024-241400-
SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS-
550 AM MST MON JUL 23 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST-CENTRAL ARIZONA.

.DAY ONE...TODAY AND TONIGHT.

SHOWERS AND THUNDERSTORMS ARE POSSIBLE ONCE AGAIN TODAY...WITH THE
PRIMARY THREATS BEING GUSTY WINDS...HEAVY RAIN...AND LIGHTNING.
LOCALIZED FLOODING OF LOW LYING AREAS IS POSSIBLE WITHIN THE
STRONGEST...MOST PERSISTENT STORMS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THERE WILL BE A CONTINUED CHANCE OF MAINLY AFTERNOON AND EVENING
SHOWERS AND THUNDERSTORMS THROUGH WEDNESDAY...WITH SOME DRYING TO
OCCUR THURSDAY INTO THE WEEKEND. THE PRIMARY WEATHER HAZARDS INCLUDE
LOCALLY HEAVY RAIN WITH LOCALIZED FLOODING OF ROADS...STREAMS AND
WASHES...GUSTY WINDS IN EXCESS OF 40 MPH...AND DEADLY LIGHTING.
SMALL HAIL IS POSSIBLE WITH STRONGER THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

AZZ022-023-027-028-241400-
NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA-
SOUTHWEST MARICOPA COUNTY-NORTHWEST AND NORTH CENTRAL PINAL COUNTY-
550 AM MST MON JUL 23 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH-CENTRAL ARIZONA.

.DAY ONE...TODAY AND TONIGHT.

SHOWERS AND THUNDERSTORMS ARE POSSIBLE ONCE AGAIN TODAY...WITH THE
PRIMARY THREATS BEING GUSTY WINDS...HEAVY RAIN...AND LIGHTNING.
LOCALIZED FLOODING OF LOW LYING AREAS IS POSSIBLE WITHIN THE
STRONGEST...MOST PERSISTENT STORMS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THERE WILL BE A CONTINUED CHANCE OF MAINLY AFTERNOON AND EVENING
SHOWERS AND THUNDERSTORMS ON TUESDAY. THE PRIMARY WEATHER HAZARDS
INCLUDE LOCALLY HEAVY RAIN WITH LOCALIZED FLOODING OF ROADS...STREAMS
AND WASHES...GUSTY WINDS IN EXCESS OF 45 MPH...DENSE BLOWING DUST AND
DEADLY LIGHTNING. SMALL HAIL IS ALSO POSSIBLE WITH THE STRONGER
STORMS. DRYING FROM THE WEST IS EXPECTED TO BEGIN ON WEDNESDAY...AND
BY THURSDAY LITTLE OR NO HAZARDOUS WEATHER WILL BE EXPECTED THROUGH
SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

AZZ020-021-025-026-CAZ031>033-241400-
LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS-
YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS-
LOWER COLORADO RIVER VALLEY CA-RIVERSIDE COUNTY/EASTERN DESERTS-
IMPERIAL COUNTY-
550 AM MST MON JUL 23 2012 /550 AM PDT MON JUL 23 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST
ARIZONA...EXTREME WEST-CENTRAL ARIZONA...SOUTHWEST ARIZONA...WEST-
CENTRAL ARIZONA AND EXTREME SOUTHEAST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

SHOWERS AND THUNDERSTORMS ARE POSSIBLE TODAY...WITH THE PRIMARY
THREATS BEING GUSTY WINDS...HEAVY RAIN...AND LIGHTNING. LOCALIZED
FLOODING OF LOW LYING AREAS IS POSSIBLE WITHIN THE STRONGEST...MOST
PERSISTENT STORMS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THERE IS A CONTINUED CHANCE OF MAINLY AFTERNOON AND EVENING SHOWERS
AND THUNDERSTORMS ON TUESDAY. THE PRIMARY WEATHER HAZARDS INCLUDE
LOCALLY HEAVY RAIN WITH LOCALIZED FLOODING OF ROADS...STREAMS AND
WASHES...GUSTY WINDS IN EXCESS OF 45 MPH...DENSE BLOWING DUST AND
SAND AND DEADLY LIGHTING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

CAZ030-241400-
JOSHUA TREE NATIONAL PARK-
550 AM PDT MON JUL 23 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

SHOWERS AND THUNDERSTORMS ARE POSSIBLE TODAY...WITH THE PRIMARY
THREATS BEING GUSTY WINDS...HEAVY RAIN...AND LIGHTNING. LOCALIZED
FLOODING OF LOW LYING AREAS IS POSSIBLE WITHIN THE STRONGEST...MOST
PERSISTENT STORMS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THERE WILL BE A CONTINUED CHANCE OF MAINLY AFTERNOON AND EVENING
SHOWERS AND THUNDERSTORMS ON TUESDAY. THE PRIMARY WEATHER HAZARDS
INCLUDE LOCALLY HEAVY RAIN WITH FLOODING OF AREA ROADS...STREAMS AND
WASHES...GUSTY WINDS IN EXCESS OF 40 MPH...PATCHY BLOWING DUST OVER
THE LOWER ELEVATIONS AND DEADLY LIGHTNING. SMALL HAIL IS ALSO
POSSIBLE WITH THE STRONGER STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT

WEATHER.GOV/PHOENIX

In the hours before

Local storm report, Jul 23, 2:23 PM MST, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
223 PM MST MON JUL 23 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     DUST STORM       1 WSW TOLTEC            32.79N 111.63W
07/22/2012                   PINAL              AZ   LAW ENFORCEMENT

            DELAYED REPORT... DPS REPORTS ONE QUARTER MILE VIS IN
            BLOWING DUST

&&

EVENT NUMBER PSR1200184

DEWEY
Local storm report, Jul 23, 2:30 PM MST, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
230 PM MST MON JUL 23 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0235 PM     DUST STORM       1 SW TOLTEC             32.78N 111.63W
07/22/2012                   PINAL              AZ   LAW ENFORCEMENT

            DELAYED REPORT... DPS REPORTS LESS THAN 100 FT VIS IN
            BLOWING DUST

&&

EVENT NUMBER PSR1200185

DEWEY
Local storm report, Jul 23, 2:35 PM MST, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
235 PM MST MON JUL 23 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0316 PM     DUST STORM       5 NNW CASA GRANDE       32.95N 111.76W
07/22/2012                   PINAL              AZ   AMATEUR RADIO

            DELAYED REPORT... AT CASA GRANDE AIRPORT WITH VIS LESS
            THAN ONE QUARTER MILE IN BLOWING DUST... GUST 40 MPH

&&

EVENT NUMBER PSR1200186

DEWEY
Special weather statement, Jul 23, 4:07 PM MST, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
407 PM MST MON JUL 23 2012

AZZ024-028-232345-
GILA AZ-PINAL AZ-MARICOPA AZ-
407 PM MST MON JUL 23 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTH CENTRAL GILA COUNTY IN EAST CENTRAL ARIZONA
  EXTREME EAST CENTRAL MARICOPA COUNTY IN SOUTH CENTRAL ARIZONA
  NORTH CENTRAL PINAL COUNTY IN SOUTH CENTRAL ARIZONA

UNTIL 445 PM MST

AT 403 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR SUPERIOR...MOVING NORTH AT 5 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN.

LOCATIONS IMPACTED INCLUDE...
   SUPERIOR...
   TOP OF THE WORLD...

SOME UNSECURED OBJECTS COULD BE BLOWN AROUND. SEEK SHELTER INDOORS
UNTIL THE STORM PASSES.

LAT...LON 3324 11094 3324 11095 3321 11100 3313 11113
      3342 11127 3350 11096 3324 11093
TIME...MOT...LOC 2307Z 171DEG 6KT 3326 11103

WOODALL
Special weather statement, Jul 23, 4:08 PM MST, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
408 PM MST MON JUL 23 2012

AZZ024-028-232345-
GILA AZ-PINAL AZ-
408 PM MST MON JUL 23 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTH CENTRAL GILA COUNTY IN EAST CENTRAL ARIZONA
  NORTH CENTRAL PINAL COUNTY IN SOUTH CENTRAL ARIZONA

UNTIL 445 PM MST

AT 405 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR SUPERIOR...MOVING NORTH AT 10 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN.

LOCATIONS IMPACTED INCLUDE...
   SUPERIOR...
   TOP OF THE WORLD...

SOME UNSECURED OBJECTS COULD BE BLOWN AROUND. SEEK SHELTER INDOORS
UNTIL THE STORM PASSES.

LAT...LON 3324 11094 3324 11095 3321 11100 3313 11113
      3344 11127 3347 11095 3324 11093
TIME...MOT...LOC 2307Z 171DEG 8KT 3326 11103

WOODALL

The office that day

Everything else NWS Phoenix, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 22, 5:44 PM MSTSpecial Weather StatementPSRYuma61 min
Jul 22, 6:10 PM MSTSevere Thunderstorm WarningPSRMaricopa38 min
Jul 22, 7:58 PM MSTAreal Flood AdvisoryPSRLa Paz, Maricopa3 hr
Jul 23, 3:52 PM MSTSevere Thunderstorm WarningPSRMaricopa, Pinal38 min
Jul 23, 4:07 PM MSTSpecial Weather StatementPSRPinal38 min
Jul 23, 4:08 PM MSTSpecial Weather StatementPSRPinal37 min
Jul 23, 4:38 PM MSTSpecial Weather StatementPSRGila37 min

Nearby

Dust Storm Warnings in Arizona, 2012Every dust storm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.